Публикация №7278

Название публикацииEDGEWORTH TYPE EXPANSION OF RUIN PROBABILITY UNDER LEVY RISK PROCESSES IN THE SMALL LOADING ASYMPTOTICS
Название на другом языке
Тип публикацииСтатья
ИзданиеScandinavian Actuarial Journal
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2014
Том2014
Номер7
ГлаваНе задан
Страницы620-648
АннотацияНе задан
АвторыShimizu Yasutaka
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2000) ASYMPTOTIC EXPANSIONS OF THE RUIN PROBABILITY IN THE CLASSICAL RISK PROCESS SMALL SAFETY LOADING

(2002) GENERALIZED POISSON MODELS AND THEIR APPLICATIONS IN INSURANCE AND FINANCE